Bulletin of the American Mathematical Society

Invariance principle for modified wave operators

Colston Chandler and A. G. Gibson

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1130-1132.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47A40: Scattering theory [See also 34L25, 35P25, 37K15, 58J50, 81Uxx] 81A45
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 42A68 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)


Chandler, Colston; Gibson, A. G. Invariance principle for modified wave operators. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1130--1132. https://projecteuclid.org/euclid.bams/1183537432

Export citation


  • 1. V. S. Buslaev and V. B. Matveev, Wave operators for the Schrödinger equation with a slowly decreasing potential, Theor. Math. Phys. 2 (1970), 266-274 (translation).
  • 2. C. Chandler and A. G. Gibson, Invariance principle for scattering with long-range (and other) potentials, Indiana Univ. Math. J. (to appear).
  • 3. J. D. Dollard, Asymptotic convergence and the Coulomb interaction, J. Mathematical Phys. 5 (1964), 729-738. MR 29 #921.
  • 4. J. A. Donaldson, A. G. Gibson and R. Hersh, On the invariance principle of scattering theory, J. Functional Analysis 14 (1973), 131-145.
  • 5. T. Kato, Perturbation theory for linear operators, Die Grundlehren der math. Wissenschaften, Band 132, Springer-Verlag, New York, 1966. Chap. 10. MR 34 #3324.
  • 6. V. B. Matveev, Invariance principle for generalized wave operators, Theor. Math. Phys 8 (1971), 663-667 (translation).
  • 7. V. B. Matveev, The invariance principle for generalized wave operators, Problemy Mat. Fiz., vyp. 5, Izdat. Leningrad. Gos. Univ., Leningrad, 1971, pp. 92-101 = Topics in Math. Phys., no. 5, Plenum Press, New York, 1972, pp. 77-85. MR 46 #2457.
  • 8. L. A. Sahnovič, The invariance principle for generalized wave operators, Funkcional. Anal. i Priložen. 5 (1971), no. 1, 61-68 = Functional Anal. Appl. 5 (1971), 49-55. MR 44 #849.